Childhood Diseases

Posted by: simone | 2009-07-30


runny tummy post 2023

hi.thanks for your reply.why do you say to stop the questran? is it not to bind the stools?i ask cause i dont know what its for actually.
regarding the nan. why would she have such a different reaction to nan ha 2 but she was fine on 1?thanks again.

Expert's Reply



As with all medicines Questran is not without side effects.This medicine is usually used as a cholesterol lowering agent in adults.The main side effect is constipation.Why use a medicine to sotp your daughter's diarrhoea when a simple change of fomula may be the answer to her problems?Of course there is no guarantee that this will end her diarrhoea but it is certainly worth the try.The cow's milk in the NAN HA2 may not be sufficiently modified for your daughter's current level of milk allergy or she may be reacting to an ingredient in the formula.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

user comments


Posted by: Worried Mum | 2009-08-21

my little boy has a runny tummy.he was constipated 3 days ago. i gave him a glycerine suppositoy. From then, every time he eats, he has a sore tummy then a runny tummy. I' ve given him Pectolyte, which doesnt seem to be working. I' ve also put him on Reuteri drops.

He still playing and eating his meals, hes not sick, only the tummy pain and runny tummy. Should i take him to the doctor?

Reply to Worried Mum

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.